# SDR AALA201706159041

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug MD 83
- Aircraft serial: 53614
- Aircraft time: 48,930 hours, 24,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT DOES NOT WORK WITH EMERGENCY LIGHT SWITCH ON.  REMOVED & REPLACED THE FWD GALLEY OVERHEAD EMERGENCY LIGHT BATTERY PACK IAW MM 33-50-00.
